MathSciNet Relay Station
MathSciNet bibliographic data
MR2068783 35J55 (35B45 35B65 35Q30 47G10 76D05)
Farwig, Reinhard; Hishida, Toshiaki; Müller, Detlef $L^q$-theory of a singular "winding'' integral operator arising from fluid dynamics. Pacific J. Math. 215 (2004), no. 2, 297–312.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement